Doctor insights on:
How Can I Stop Getting Unwanted Erections
Leave him alone: That's normal for young boys. Just leave him be. Unless he's doing something illegal, hurting others, or making bad decisions, why does it bother you? There are other more important things in his life that you should be worried about - like school, staying away from alcohol and drugs, a healthy lifestyle, respect for others, etc. ...Read more
Here are some ...: Feeling pain after circumcision is expected but could be eased with judicious use of pain medication. In 1-2 days, the "real" post-circumcision should be over. Using drug to suppress erection so to avoid post-circ pain is thoughtful but unrealistic and not worth it since the potential side effects from those drug outweigh their use for this circumstance. Of course, you may ask your Doc. ...Read more
I probably get about 4 erections in the middle of every class. Its very very annoying, how can I stop it?
Common teen problem: During some of the teen years, a boy's penis can have a mind of its own, spontaneously becoming erect at undesirable times. The proper fit of underwear and jeans can help by not accidentally stimulating the penis. Ignoring the erection (not thinking about it) also helps. Finally, avoid concentrating on (staring at) classmates one finds attractive, as that may cause stimulation in class. ...Read moreSee 1 more doctor answer
I get more that 10 unwanted erections a day even if I don't think about anything sexual and also considering that I don't masturbate a lot.
Hi I am gay and my boy friend does not like it when i get an erection and i don't either so i was wondering if there is a way i can stop getting erect?
Erections...: ....Are a normal result of arousal in males whether they are gay or strait. There is no way for you to be sexually aroused but not have erections without damaging yourself. I am worried that you dislike your own erections. You need a good counselor with whom you can discuss this, so that you can explore the reasons for this feeling. ...Read moreSee 1 more doctor answer
I started taking ativan (lorazepam) 1 week ago. I am unable to have an erection. If I stop taking ativan (lorazepam) will I get my erection back is it reversible? Thanks
Ok: If due to med will probably get better when med stopped. ...Read more
Im able to get an erection..But if I stop penetrating and start just doing her other things I like to do...My penis get soft and is hard to penetrate again..Same when I finish..Penis just can not keep erected to continue..Why is this and how can I solve t
After tumt is it normal to have a period of not being able to maintain erections? If so when will it stop? Can get one, doesn't stay as it did prior.
Possible: Transurethral microwave thermotherapy can initially cause prostatic swelling followed by shrinkage. Erectile dysfunction will hopefully be temporary and may resolve after a number of months. However u have 2 other factors which might contribute to ed, namely, age ; tamsulosin. Best to discuss with your urologist ; consider viagra (sildenafil) or cialis.Hope urination is now easier, possibly tamsulosin can stop. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- How can i get rid of unwanted scars?
- How do i stop unwanted erections in my son he looks nasty?
- Why can i get an erection but not ejaculate?
- Ask a doctor a question free online
- How can i keep my erection for longer?
- How can i strengthen my erections?
- I have a problem with not getting a erection im a diebetic what can i do
- How to get longer erections?
- Talk to a urologist online for free